# SDR SWAA2014051227858

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 90,245 hours, 51,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 311500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 DEF OVERHEAD BIN EGRESS LIGHT COVER MISSING.  INSTALLED COVER IAW MM.
